# SDR UIEA2018112102666

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,004 hours, 19,369 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 73428SE
- Part serial: 2195
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

MAJOR ELECTRICAL EVENT OCCURRED WHEN APP SWITCHED PUSHED. RESULT WAS TEMPORARY LOSS OF POWER TO FLIGHT DECK INSTRUMENTS AND DISENGAGE OF AUTOPILOT. POWER RESTORE WITHIN SECONDS... UPON POWER RESTORATION CAPTAIN SIDE INSTRUMENTS REMAINED NON FUNCTIONAL 5 TO 10 SECOND BEFORE RESTORING. WHEEL WELL FIRE EICAS AND WARNING BELL WERE PRESENT MOMENTARILY CENTER AUTOPILOT WAS SELECTED, ENTIRE EVENT. REPEATED AS DESCRIBED. AFTER ALL EICAS MESSAGE SELF CLEARED, REMAINING STATUS MESSAGE WERE STANDBY INVERTER AND CAPTAINS STANDBY INDICATOR ( REMOVED AND REPLACED BUS POWER CONTROL UNIT IAW AMM 24-41-03. OPS CHECK GOOD IAW AMM 24-41-03. REMOVED AND REPLACED CB C841 PER SWPM AND WDM 24-33-11.   REFERENCE LOG PAGE 885269 ITEM M6; REMOVED AND REPLACED STATIC INVERTER ASSY PER AMM 24-33-03, OPS CHECK GOOD. P/N OFF 707760-4   S/N 1034.   REFERENCE LOG PAGE 885270 ITEM M7; T/S FOUND C/B BATTERY TRANSFER RESET C/B POPPED PER MCC REQUEST REMOVED AND REPLACED RELAY K106 PER AMM SWPM 20-81-16 CHECK OK.  P/N OFF 931-8506   S/N TL520135.  ITEM M8, T/S FOUND C/BB BATTERY TRANSFER CONTROL C/B POPPED PER MCC REQUEST REMOVED AND REPLACED RELAY K104 AMM SWPM 20-81-16. P/N OFF 10-61445-21  S/N 217571.  ITEM M9,  PER MCC REQUEST REMOVED AND REPLACED RELAY K701 PER AMM 20-81-16 CHECK OK P/N OFF BACR13C62A  S/N NSN.   )
